# SDR SWIA201333416

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,763 hours, 50,521 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN LAX, BRAKES FAILED.  PARKING BRAKE STOPPED A/C.  BRAKING WAS STICKY AND ABRUPT WITH ANTI-SKID OFF.  (FLT 6452)  PERFORMED BLEEDING OF ALL BRAKES AND HIGH SPEED TAXI WITH ANTI-SKID SELECTED ON.  BRAKING ACTION NORMAL.  BRAKES OPS CHECK GOOD.
